IRUS Total

Jump-diffusion asset-liability management via risk-sensitive control

File Description SizeFormat 
RSALM_JD_ORS_S_20131026.pdfAccepted version345.83 kBAdobe PDFView/Open
Title: Jump-diffusion asset-liability management via risk-sensitive control
Authors: Davis, MHA
Lleo, S
Item Type: Journal Article
Abstract: In this paper, we use risk-sensitive control methods to solve a jump-diffusion asset–liability management (ALM) problem. We show that the ALM problem admits a unique classical ( C1,2C1,2 ) solution under two different sets of assumptions.
Issue Date: 9-Jul-2014
Date of Acceptance: 1-Jul-2014
URI: http://hdl.handle.net/10044/1/42518
DOI: https://dx.doi.org/10.1007/s00291-014-0371-x
ISSN: 0171-6468
Publisher: Springer Verlag (Germany)
Start Page: 655
End Page: 675
Journal / Book Title: OR Spectrum
Volume: 37
Issue: 3
Copyright Statement: © 2014 Springer-Verlag Berlin Heidelberg. The final publication is available at Springer via http://dx.doi.org/10.1007/s00291-014-0371-x
Keywords: Science & Technology
Operations Research & Management Science
Asset and liability management
Risk-sensitive asset management
Risk-sensitive control
Classical solutions
Viscosity solutions
Jump diffusion processes
Fund separation theorems
Operations Research
0102 Applied Mathematics
0103 Numerical And Computational Mathematics
1503 Business And Management
Publication Status: Published
Appears in Collections:Financial Mathematics
Faculty of Natural Sciences